Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

So Over All...if You Take Keppra, Would You Say That Eventually My Dose Will Be Increased?

So Over All...if You Take Keppra, Would You Say That Eventually My Dose Will Be Increased?

I have Myoclonic seizures (jerks), but since being put on Keppra, God has blessed me with no jerks, seizures, nothing!!! I take 500 mags., 2xs a day...it’s worked amazingly for a month...how long before they increase doses usually?

A MyEpilepsyTeam Member said:

As I have said elsewhere if you are ok with keppra and you are having no seizures they will keep you on it. But my neurologist has recognized keppra is an old drug and I have been on it a long time so switched it to Brivaracetam. It has given me issues but hopefully it will get in my system and I will be ok.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member God has everything to do with it. Who do you think gives the scientists the wisdom to create the medication and the MD’s the wisdom to use it. Js

Kim

posted almost 3 years ago
A MyEpilepsyTeam Member said:

Hopefully your dose will go down to maybe 250mg when you have less jerks, seizures a month.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

As far as medication every ones tolerance is different, just like everyone's seizures are a little different

posted almost 3 years ago
A MyEpilepsyTeam Member said:

Phillywoman, Memory loss is one of the side effects of Keppra. Take care.

posted almost 2 years ago
Already a Member? Log in